# SDR GTIA2019012803118

- Difficulty date: January 28, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 7,236 hours, 3,238 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED DIRTY SAK SMELL DURING DESCENT THROUG FL180 IDLE THRUST-PERFORMED INSPECTION OF PACK NR 1 IAW TSM 05-50-00-810-831A. FOUND NO EVIDENCE OF OIL CONTAMINANTION. PERFORMED ENG RUN TO DUPLICATE CABIN ODOR IAW AMM 71-00-00. COULD NOT DUPLICATE. A/C OK FOR CONTINUE SVC.
